# SDR USAA20091116BB154

- Difficulty date: November 12, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE 16ABC SEAT MOUNT EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED SOCKET ASSEMBLY.
